Alert archive / California / Wind Advisories in 2026

Wind Advisory 4, NWS Las Vegas, NV

February 18, 2026San Bernardino County, California; Mohave County, Arizona; Clark County, Nevada

NWS Las Vegas, NV issued this wind advisory at Feb 18, 2026, 7:02 PM PST for San Bernardino County, California; Mohave County, Arizona; Clark County, Nevada. It took effect at Feb 19, 2026, 10:00 AM PST. It was in force for 18 hr.

The area

The counties it named.

The facts

Issued
Feb 18, 2026, 7:02 PM PST (03:02 UTC)
In effect from
Feb 19, 2026, 10:00 AM PST
Expired
Feb 20, 2026, 4:00 AM PST
In force
18 hr
Issued by
NWS Las Vegas, NV

Counties Mohave County, AZ, San Bernardino County, CA, Clark County, NV

The radar

The Las Vegas radar (KESX), 15 km from the middle of the area, began a volume at 03:06 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Las Vegas, NV (KVEF), launched 00:00Z, 3.0 hours before the alert went out and 101 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Las Vegas, NV at 00:00Z on 2026-02-19Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Las Vegas, NV at 00:00Z on 2026-02-19The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 90 square meters per square second.1939587897117136Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
1992 m above ground
0-6 km bulk shear
48 kt
0-1 km storm-relative helicity
90 m²/s²
0-3 km storm-relative helicity
86 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted.

819 
WWUS75 KVEF 190302
NPWVEF

URGENT - WEATHER MESSAGE
National Weather Service Las Vegas NV
702 PM PST Wed Feb 18 2026

CAZ523-190600-
/O.NEW.KVEF.WI.Y.0004.260219T1800Z-260220T1200Z/
/O.CON.KVEF.WI.Y.0003.000000T0000Z-260219T0600Z/
Western Mojave Desert-
Including the cities of Daggett, Barstow, and Fort Irwin
702 PM PST Wed Feb 18 2026

...WIND ADVISORY REMAINS IN EFFECT UNTIL 10 PM PST THIS EVENING...
...WIND ADVISORY IN EFFECT FROM 10 AM THURSDAY TO 4 AM PST FRIDAY...

* WHAT...For the first Wind Advisory, west winds 15 to 25 mph with 
  gusts up to 40 mph. For the second Wind Advisory, west-southwest 
  winds 25 to 35 mph with gusts up to 45 mph expected.

* WHERE...Western Mojave Desert.

* WHEN...For the first Wind Advisory, until 10 PM PST this evening. 
  For the second Wind Advisory, from 10 AM Thursday to 4 AM PST 
  Friday.

* IMPACTS...Gusty winds will blow around unsecured objects. Tree 
  limbs could be blown down and a few power outages may result.

* ADDITIONAL DETAILS...Strong winds will impact travelers on 
  Interstate 15 and Interstate 40 as well as Highway 62 and Highway 
  247.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Winds this strong can make driving difficult, especially for high 
profile vehicles. Use extra caution.

&&

$$

CAZ524-525-190600-
/O.CON.KVEF.WI.Y.0003.000000T0000Z-260219T0600Z/
Eastern Mojave Desert-Morongo Basin-
Including the cities of Baker, Mitchell Caverns, Twentynine
Palms, Morongo Valley, Mountain Pass, and Yucca Valley
702 PM PST Wed Feb 18 2026

...WIND ADVISORY REMAINS IN EFFECT UNTIL 10 PM PST THIS EVENING...

* WHAT...West winds 15 to 25 mph with gusts up to 40 mph.

* WHERE...Eastern Mojave Desert and Morongo Basin.

* WHEN...Until 10 PM PST this evening.

* IMPACTS...Gusty winds will blow around unsecured objects. Tree 
  limbs could be blown down and a few power outages may result.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Winds this strong can make driving difficult, especially for high 
profile vehicles. Use extra caution.

&&

$$

For more information from the National Weather Service visit 
http://weather.gov/lasvegas

JCS
5 follow-up statements
208 
WWUS75 KVEF 190554
NPWVEF

URGENT - WEATHER MESSAGE
National Weather Service Las Vegas NV
954 PM PST Wed Feb 18 2026

CAZ523-191800-
/O.EXP.KVEF.WI.Y.0003.000000T0000Z-260219T0600Z/
/O.CON.KVEF.WI.Y.0004.260219T1800Z-260220T1200Z/
Western Mojave Desert-
Including the cities of Daggett, Barstow, and Fort Irwin
954 PM PST Wed Feb 18 2026

...WIND ADVISORY REMAINS IN EFFECT FROM 10 AM THURSDAY TO 4 AM PST 
FRIDAY...
...WIND ADVISORY WILL EXPIRE AT 10 PM PST THIS EVENING...

* WHAT...Southwest winds 25 to 35 mph with gusts up to 45 mph 
  expected.

* WHERE...Northwestern San Bernardino County.

* WHEN...From 10 AM Thursday to 4 AM PST Friday.

* IMPACTS...Gusty winds will blow around unsecured objects. Tree 
  limbs could be blown down and a few power outages may result.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Winds this strong can make driving difficult, especially for high 
profile vehicles. Use extra caution.

&&

$$

CAZ524-525-190700-
/O.EXP.KVEF.WI.Y.0003.000000T0000Z-260219T0600Z/
Eastern Mojave Desert-Morongo Basin-
Including the cities of Baker, Mitchell Caverns, Twentynine
Palms, Morongo Valley, Mountain Pass, and Yucca Valley
954 PM PST Wed Feb 18 2026

...WIND ADVISORY WILL EXPIRE AT 10 PM PST THIS EVENING...

Winds have decreased across the area and the Wind Advisory has been 
allowed to expire.

$$

For more information from the National Weather Service visit 
http://weather.gov/lasvegas

JCS
142 
WWUS75 KVEF 190737
NPWVEF

URGENT - WEATHER MESSAGE
National Weather Service Las Vegas NV
1137 PM PST Wed Feb 18 2026

AZZ001-003-CAZ524-526-NVZ016-020-022-191800-
/O.EXB.KVEF.WI.Y.0004.260220T0000Z-260220T1200Z/
Northwest Plateau-Northwest Deserts-Eastern Mojave Desert-Cadiz
Basin-Northeast Clark County-Las Vegas Valley-Southern Clark
County-
Including the cities of Moapa, Pipe Spring National Monument,
Mitchell Caverns, Primm, Valentine, Cal-Nev-Ari, Kingman,
Wikieup, Baker, Mountain Pass, Colorado City, Searchlight, Dolan
Springs, Golden Valley, Overton, Las Vegas, Henderson, Western
Grand Canyon, Tuweep, Mesquite, Yucca, Boulder City, North Las
Vegas, Mt Trumbull, and Vidal Junction
1137 PM PST Wed Feb 18 2026 /1237 AM MST Thu Feb 19 2026/

...WIND ADVISORY IN EFFECT FROM 4 PM PST /5 PM MST/ THURSDAY TO 4 AM 
PST /5 AM MST/ FRIDAY...

* WHAT...Southwest winds 20 to 30 mph with gusts up to 50 mph 
  expected. Some areas in western and northwest parts of the Las 
  Vegas Valley could see wind gusts to around 55 mph.

* WHERE...In Arizona, Northwest Deserts and Northwest Plateau. In 
  California, Cadiz Basin and Eastern Mojave Desert. In Nevada, Las 
  Vegas Valley, Northeast Clark County, and Southern Clark County.

* WHEN...From 4 PM PST /5 PM MST/ Thursday to 4 AM PST /5 AM MST/ 
  Friday.

* IMPACTS...Gusty winds will blow around unsecured objects. Tree 
  limbs could be blown down and a few power outages may result.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Winds this strong can make driving difficult, especially for high 
profile vehicles. Use extra caution.

Secure outdoor objects.

&&

$$

CAZ525-191800-
/O.EXA.KVEF.WI.Y.0004.260219T1800Z-260220T1200Z/
Morongo Basin-
Including the cities of Twentynine Palms, Morongo Valley, and
Yucca Valley
1137 PM PST Wed Feb 18 2026

...WIND ADVISORY IN EFFECT FROM 10 AM THURSDAY TO 4 AM PST FRIDAY...

* WHAT...Southwest winds 25 to 35 mph with gusts up to 45 mph 
  expected.

* WHERE...Morongo Basin.

* WHEN...From 10 AM Thursday to 4 AM PST Friday.

* IMPACTS...Gusty winds will blow around unsecured objects. Tree 
  limbs could be blown down and a few power outages may result.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Winds this strong can make driving difficult, especially for high 
profile vehicles. Use extra caution.

Secure outdoor objects.

&&

$$

CAZ523-191800-
/O.CON.KVEF.WI.Y.0004.260219T1800Z-260220T1200Z/
Western Mojave Desert-
Including the cities of Fort Irwin, Barstow, and Daggett
1137 PM PST Wed Feb 18 2026

...WIND ADVISORY REMAINS IN EFFECT FROM 10 AM THURSDAY TO 4 AM PST 
FRIDAY...

* WHAT...For the first Wind Advisory, west winds 15 to 25 mph with 
  gusts up to 40 mph. For the second Wind Advisory, west-southwest 
  winds 25 to 35 mph with gusts up to 45 mph expected.

* WHERE...Western Mojave Desert.

* WHEN...From 10 AM Thursday to 4 AM PST Friday.

* IMPACTS...Gusty winds will blow around unsecured objects. Tree 
  limbs could be blown down and a few power outages may result.

* ADDITIONAL DETAILS...Strong winds will impact travelers on 
  Interstate 15 and Interstate 40 as well as Highway 62 and Highway 
  247.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Winds this strong can make driving difficult, especially for high 
profile vehicles. Use extra caution.

&&

$$

For more information from the National Weather Service visit 
http://weather.gov/lasvegas

AG
465 
WWUS75 KVEF 191726
NPWVEF

URGENT - WEATHER MESSAGE
National Weather Service Las Vegas NV
926 AM PST Thu Feb 19 2026

CAZ523-200000-
/O.CON.KVEF.WI.Y.0004.260219T1800Z-260220T1200Z/
Western Mojave Desert-
Including the cities of Fort Irwin, Daggett, and Barstow
926 AM PST Thu Feb 19 2026

...WIND ADVISORY REMAINS IN EFFECT UNTIL 4 AM PST FRIDAY...

* WHAT...For the first Wind Advisory, west winds 15 to 25 mph with 
  gusts up to 40 mph. For the second Wind Advisory, west-southwest 
  winds 25 to 35 mph with gusts up to 45 mph expected.

* WHERE...Western Mojave Desert.

* WHEN...Until 4 AM PST Friday.

* IMPACTS...Gusty winds will blow around unsecured objects. Tree 
  limbs could be blown down and a few power outages may result.

* ADDITIONAL DETAILS...Strong winds will impact travelers on 
  Interstate 15 and Interstate 40 as well as Highway 62 and Highway 
  247.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Winds this strong can make driving difficult, especially for high 
profile vehicles. Use extra caution.

&&

$$

CAZ525-200000-
/O.CON.KVEF.WI.Y.0004.260219T1800Z-260220T1200Z/
Morongo Basin-
Including the cities of Yucca Valley, Twentynine Palms, and
Morongo Valley
926 AM PST Thu Feb 19 2026

...WIND ADVISORY REMAINS IN EFFECT UNTIL 4 AM PST FRIDAY...

* WHAT...Southwest winds 25 to 35 mph with gusts up to 45 mph 
  expected.

* WHERE...Morongo Basin.

* WHEN...Until 4 AM PST Friday.

* IMPACTS...Gusty winds will blow around unsecured objects. Tree 
  limbs could be blown down and a few power outages may result.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Winds this strong can make driving difficult, especially for high 
profile vehicles. Use extra caution.

Secure outdoor objects.

&&

$$

AZZ001-003-CAZ524-526-NVZ016-020-022-200000-
/O.CON.KVEF.WI.Y.0004.260220T0000Z-260220T1200Z/
Northwest Plateau-Northwest Deserts-Eastern Mojave Desert-Cadiz
Basin-Northeast Clark County-Las Vegas Valley-Southern Clark
County-
Including the cities of Golden Valley, Searchlight, Tuweep,
Western Grand Canyon, Colorado City, Baker, Yucca, Moapa, Mt
Trumbull, Henderson, Primm, Boulder City, Cal-Nev-Ari, Mesquite,
Dolan Springs, North Las Vegas, Vidal Junction, Pipe Spring
National Monument, Mountain Pass, Wikieup, Mitchell Caverns,
Valentine, Las Vegas, Overton, and Kingman
926 AM PST Thu Feb 19 2026 /1026 AM MST Thu Feb 19 2026/

...WIND ADVISORY REMAINS IN EFFECT FROM 4 PM PST /5 PM MST/ THIS 
AFTERNOON TO 4 AM PST /5 AM MST/ FRIDAY...

* WHAT...Southwest winds 20 to 30 mph with gusts up to 50 mph 
  expected. Some areas in western and northwest parts of the Las 
  Vegas Valley could see wind gusts to around 55 mph.

* WHERE...In Arizona, Northwest Deserts and Northwest Plateau. In 
  California, Cadiz Basin and Eastern Mojave Desert. In Nevada, Las 
  Vegas Valley, Northeast Clark County, and Southern Clark County.

* WHEN...From 4 PM PST /5 PM MST/ this afternoon to 4 AM PST /5 AM 
  MST/ Friday.

* IMPACTS...Gusty winds will blow around unsecured objects. Tree 
  limbs could be blown down and a few power outages may result.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Winds this strong can make driving difficult, especially for high 
profile vehicles. Use extra caution.

Secure outdoor objects.

&&

$$

For more information from the National Weather Service visit 
http://weather.gov/lasvegas

MS
533 
WWUS75 KVEF 192334
NPWVEF

URGENT - WEATHER MESSAGE
National Weather Service Las Vegas NV
334 PM PST Thu Feb 19 2026

CAZ523-201200-
/O.CON.KVEF.WI.Y.0004.000000T0000Z-260220T1200Z/
Western Mojave Desert-
Including the cities of Daggett, Fort Irwin, and Barstow
334 PM PST Thu Feb 19 2026

...WIND ADVISORY REMAINS IN EFFECT UNTIL 4 AM PST FRIDAY...

* WHAT...West-southwest winds 25 to 35 mph with gusts up to 45 mph 
  are expected.

* WHERE...Western Mojave Desert.

* WHEN...Until 4 AM PST Friday.

* IMPACTS...Gusty winds will blow around unsecured objects. Tree 
  limbs could be blown down and a few power outages may result.

* ADDITIONAL DETAILS...Strong winds will impact travelers on 
  Interstate 15 and Interstate 40 as well as Highway 62 and Highway 
  247.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Winds this strong can make driving difficult, especially for high 
profile vehicles. Use extra caution.

&&

$$

CAZ525-201200-
/O.CON.KVEF.WI.Y.0004.000000T0000Z-260220T1200Z/
Morongo Basin-
Including the cities of Yucca Valley, Morongo Valley, and
Twentynine Palms
334 PM PST Thu Feb 19 2026

...WIND ADVISORY REMAINS IN EFFECT UNTIL 4 AM PST FRIDAY...

* WHAT...Southwest winds 25 to 35 mph with gusts up to 45 mph 
  expected.

* WHERE...Morongo Basin.

* WHEN...Until 4 AM PST Friday.

* IMPACTS...Gusty winds will blow around unsecured objects. Tree 
  limbs could be blown down and a few power outages may result.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Winds this strong can make driving difficult, especially for high 
profile vehicles. Use extra caution.

Secure outdoor objects.

&&

$$

AZZ001-003-CAZ524-526-NVZ016-020-022-201200-
/O.CON.KVEF.WI.Y.0004.260220T0000Z-260220T1200Z/
Northwest Plateau-Northwest Deserts-Eastern Mojave Desert-Cadiz
Basin-Northeast Clark County-Las Vegas Valley-Southern Clark
County-
Including the cities of Primm, Mountain Pass, North Las Vegas,
Mesquite, Tuweep, Overton, Wikieup, Colorado City, Vidal
Junction, Boulder City, Mt Trumbull, Valentine, Golden Valley,
Searchlight, Cal-Nev-Ari, Mitchell Caverns, Las Vegas, Pipe
Spring National Monument, Western Grand Canyon, Kingman, Dolan
Springs, Yucca, Moapa, Henderson, and Baker
334 PM PST Thu Feb 19 2026 /434 PM MST Thu Feb 19 2026/

...WIND ADVISORY REMAINS IN EFFECT UNTIL 4 AM PST /5 AM MST/ 
FRIDAY...

* WHAT...Southwest winds 20 to 30 mph with gusts up to 50 mph 
  expected. Some areas in western and northwest parts of the Las 
  Vegas Valley could see wind gusts to around 55 mph.

* WHERE...In Arizona, Northwest Deserts and Northwest Plateau. In 
  California, Cadiz Basin and Eastern Mojave Desert. In Nevada, Las 
  Vegas Valley, Northeast Clark County, and Southern Clark County.

* WHEN...Until 4 AM PST /5 AM MST/ Friday.

* IMPACTS...Gusty winds will blow around unsecured objects. Tree 
  limbs could be blown down and a few power outages may result.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Winds this strong can make driving difficult, especially for high 
profile vehicles. Use extra caution.

Secure outdoor objects.

&&

$$

For more information from the National Weather Service visit 
http://weather.gov/lasvegas

JP
527 
WWUS75 KVEF 201150
NPWVEF

URGENT - WEATHER MESSAGE
National Weather Service Las Vegas NV
350 AM PST Fri Feb 20 2026

AZZ001-003-CAZ523>526-NVZ016-020-022-201300-
/O.EXP.KVEF.WI.Y.0004.000000T0000Z-260220T1200Z/
Northwest Plateau-Northwest Deserts-Western Mojave Desert-Eastern
Mojave Desert-Morongo Basin-Cadiz Basin-Northeast Clark County-
Las Vegas Valley-Southern Clark County-
Including the cities of Boulder City, Yucca, Daggett, Henderson,
Wikieup, Barstow, Tuweep, Valentine, Cal-Nev-Ari, Morongo Valley,
Western Grand Canyon, Baker, Dolan Springs, Colorado City, Pipe
Spring National Monument, Kingman, North Las Vegas, Golden
Valley, Mt Trumbull, Las Vegas, Vidal Junction, Overton, Fort
Irwin, Mitchell Caverns, Mountain Pass, Yucca Valley, Twentynine
Palms, Moapa, Mesquite, Primm, and Searchlight
350 AM PST Fri Feb 20 2026 /450 AM MST Fri Feb 20 2026/

...WIND ADVISORY WILL EXPIRE AT 4 AM PST /5 AM MST/ EARLY THIS 
MORNING...

Winds have decreased across the area and the Wind Advisory has been 
allowed to expire. Winds should continue to weaken through the 
morning.

$$

For more information from the National Weather Service visit 
http://weather.gov/lasvegas

SM

What forecasters said that day

The local office's own words before this wind advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Las Vegas, NV wrote its last area forecast discussion before this wind advisory went out at Feb 18, 3:54 PM PST, 3 hours 8 minutes earlier. Its key messages:

  • * After a brief lull tonight, another round of wind and precipitation impacts are expected with one more system Thursday into Thursday night. * Drier conditions return Friday and this weekend into next week.
Area forecast discussion, Feb 18, 3:54 PM PST, 3 hours 8 minutes before
Area Forecast Discussion
National Weather Service Las Vegas NV
354 PM PST Wed Feb 18 2026

.KEY MESSAGES...

*  After a brief lull tonight, another round of wind and
   precipitation impacts are expected with one more system
   Thursday into Thursday night.

*  Drier conditions return Friday and this weekend into next week.
&&

.DISCUSSION...through early next week.

Any lingering snow showers in Mohave and Lincoln County will shift
east later this afternoon. A Winter Weather Advisory remains in
effect until 4 PM PT/5 PM MT for these areas- considered expiring
the headline early but the snow showers prove to be robust with
reports of brief low visibilities and snow on roadways in Mohave
County. Once this precipitation ends, it should be dry this
evening and much of tonight. The break in precipitation will be
short lived though as the next shortwave in the parade of weather
systems digs into the region. This system looks similar to the
one from overnight into today but with a tad less moisture and
forcing (but similar trajectory and overall set up). While this
could result in lower rain and snow amounts, minor to moderate
impacts are still expected. The HREF is signally decent snowfall
rates in the Spring Mountains Thursday after midday and a winter
headline will likely be needed as probabilities for accumulating
snow in the terrain are increasing. Precipitation will move
through southern Nevada in the afternoon which would limit
impacts at Mountain Pass, CA with warmer temperatures than this
last round this morning. Otherwise, confidence in snow impacts
and amounts is low as it depends on how quickly precipitation
sweeps through. Aspendell, CA snow amount is borderline for
Winter Storm Warnings as dry air rushes down the Owens Valley.
And, while amounts may be only a few inches in Lincoln and
northern Mohave County Thursday, the snow would fall during the
afternoon and evening with commute times. Will hold off until all
snow has ended across the region and to get one more look at the
hi- res models to make decisions.

Wind advisories across much of the area have been allowed to expire
this morning except in the Western Mojave Desert were gusts over 40
MPH continue. High probabilities for gusts over 40 MPH continue
through the afternoon then slowly diminish into this evening. The
Wind Advisory continues in that area until 10 PM PT which looks good
given recent trends. All models then show a significant drop off in
winds in the Western Mojave Desert (as well as regionally) tonight
and Thursday morning before gusty west to southwest winds return on
Thursday. Wind gusts will likely remain in the 20-30 MPH range
through much of Thursday and the potential for impactful wind
gusts over 40 MPH does not return until late Thursday afternoon or
evening. Compared to the ongoing situation, the low level jet will
be weaker and further south with any probabilities for gusts over
40 MPH focused on the Western Mojave Desert into southern Mohave
County. Wind headlines may be needed but not confident enough that
impacts would be outside the terrain given the synoptic set up
and timing.

This next system will exit the region Friday morning and finally the
active weather pattern will transition to a quieter pattern. Ridging
will build into the region Friday through the weekend which will
result in dry weather, lighter winds, and a warming trend. Above
normal temperatures are possible Sunday and early next week. A few
weak weather systems try to enter the region early next week, but
will struggle to overcome the ridge.

&&

.AVIATION...For Harry Reid...For the 00Z Forecast
Package...Elevated northwesterly winds early in the period will
back to the west, with gusts diminishing and sustained speeds
gradually dropping to around 8KT. Winds become light overnight and
variable toward sunrise, before settling out of the south by mid
to late morning, with sustained speeds increasing to 12-15KT and a
return of gusts to around 25KT through late afternoon. Toward the
end of the forecast period, winds are expected to veer to the
southwest, remaining gusty, with gusts increasing to around
28-30KT. Ceilings through tonight become SCT-BKN between 12-
15kft, with an influx of low and mid-level clouds expected mid-
morning onward as another round of rain showers and mountain snow
move into the area, with ceilings dropping to 5-7kft. The best
window for precipitation impacts at the terminal looks to be the
mid to late afternoon, when showers could produce brief further
reductions to ceilings and visibility, before gradually improving
after sunset.

For the rest of southern Nevada, northwest Arizona and southeast
California...For the 00Z Forecast Package...Precipitation
continues winding down across the area this evening, expected to
end near or just after sunset. Ceilings will also improve
overnight, before another round of low and mid-level clouds
overspread the region from west to east late tonight through
Wednesday morning as the next round of precipitation moves in.
Mountain snow and lower elevation rain are expected on at least an
intermittent basis for most of the area through the afternoon,
with snow levels low enough for locations across the Owens Valley,
including KBIH, to see a period of light snow during the late
morning and early afternoon. Ceilings will drop to around 6-8kft,
lower in passing showers, with terrain obscuration expected. Winds
will diminish overnight tonight, becoming light and somewhat
variable for most, with the exception of the western Mojave/KDAG
where elevated westerly to southwesterly winds persist. Gusty
southerly to southwesterly winds return areawide by late morning,
with gusts to 20-30KT common, and slightly stronger winds expected
in the vicinity of KDAG through the afternoon.

&&

.SPOTTER INFORMATION STATEMENT...Spotters are encouraged to report
any significant weather or impacts according to standard operating
procedures.

&&

DISCUSSION...Nickerson
AVIATION...Phillipson

For more forecast information...see us on our webpage:
https://weather.gov/lasvegas or follow us on Facebook and Twitter

In the hours before

Local storm report, Feb 18, 2:02 PM PST, 5 hours before
Preliminary Local Storm Report
National Weather Service Las Vegas NV
202 PM PST Wed Feb 18 2026

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1007 AM     Snow/Ice Dmg     1 N Big Pine            37.17N 118.29W
02/18/2026                   Inyo               CA   Law Enforcement

            Corrects previous snow report from 1 N Big
            Pine. East Bound State Route 168 closed
            until all vehicles and jack knifed truck
            have been cleared.

0850 AM     Snow/Ice Dmg     5 N Hualapai Peak       35.15N 113.91W
02/18/2026                   Mohave             AZ   County Official

            Corrects previous snow report from 5 N
            Hualapai Peak. South DW Ranch Road is closed
            from East Bound Interstate 40 off ramp to
            East Hualapai Mountain Road due to Weather.

0830 AM     Snow/Ice Dmg     8 WNW Centennial Hills  36.31N 115.43W
02/18/2026                   Clark              NV   Public

            Corrects previous snow report from 8 WNW
            Centennial Hills. The Red Rock Canyon Scenic
            Drive and Visitor Center are closed until at
            least 11 AM PST. This is due to snow, ice,
            and hazardous conditions.

0732 AM     Snow/Ice Dmg     3 S Bishop              37.32N 118.39W
02/18/2026                   Inyo               CA   Law Enforcement

            Corrects previous snow report from 3 S
            Bishop. California Highway Patrol reports
            vehicle stuck in the snow.

0720 AM     Snow/Ice Dmg     3 N Hualapai Peak       35.12N 113.91W
02/18/2026                   Mohave             AZ   County Official

            Corrects previous snow report from 3 N
            Hualapai Peak. Hualapai Mountain Road is
            closed from DW Ranch Road to Flag Mine Road
            due to weather.

0130 AM     Non-Tstm Wnd Gst Rachel                  37.64N 115.74W
02/18/2026  M67 MPH          Lincoln            NV   Mesonet

            The CEMP site in Rachel, NV recorded wind
            gusts in excess of 58 mph from 2220 PST on
            February 17 through 0210 PST on February 18.
            The peak gust during this time was 67 mph
            which occurred at 0130 PST on February 18.

1215 AM     Non-Tstm Wnd Gst 19 N Mercury            36.94N 116.04W
02/18/2026  M63 MPH          Nye                NV   Mesonet

            Gusts of 58 mph began at 1945 PST on
            February 17 and continued through 0115 PST
            on February 18. The peak wind gust measured
            during this time was 63 mph, which occurred
            between 0000 and 0015 PST.

1033 PM     Non-Tstm Wnd Gst 24 SSE Littlefield      36.58N 113.73W
02/17/2026  M58 MPH          Mohave             AZ   Mesonet

            At 2233 the Tweeds Point RAWS measured a
            gust of 58 mph.

0750 PM     Non-Tstm Wnd Gst Rachel                  37.64N 115.74W
02/17/2026  M59 MPH          Lincoln            NV   Mesonet

            At 1950 PST the CEMP site in Rachel, NV
            measured a gust to 59 mph.

&&

MS

The office that day

Everything else NWS Las Vegas, NV issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Feb 18, 6:25 PM PSTWinter Weather AdvisoryVEFInyo, San Bernardino34 hr
Feb 18, 6:25 PM PSTWinter Storm WarningVEFClark, Nye34 hr

Nearby

Wind Advisories in California, 2026Wind Advisories in Arizona, 2026Wind Advisories in Nevada, 2026Every wind advisory in 2026

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.